MathSciNet Relay Station
MathSciNet bibliographic data
MR1055809 (92k:30041) 30C75 (30C25 30C80 30D45)
Liu, Xiang Yang; Minda, David Distortion theorems for Bloch functions. Trans. Amer. Math. Soc. 333 (1992), no. 1, 325–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement